# SDR ASAA1057544

- Difficulty date: March 12, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 12,164 hours, 3,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Spring
- Condition: Binding
- Location: Ram Air Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON THE LANDING CHECK MASTER RECALL RIGHT PACK ILLUMINATED WENT OUT ON PRESS TO RESET.  WAS ABLE TO REPEAT STICKING/BINDING DURING DEFLECTOR DOOR OPERATION.  FOUND THE DOOR CLOSING SPRING BINDING ON THE DEFLECTOR DOOR ACTUATING SHAFT.  RE-ASSEMBLED THE DEFLECTOR DOOR AND SHAFT ASSY.  CHECKED THE RIG OF THE DEFLECTOR DOOR AND MODULATION PANELS CHECKED OK.
